# SDR FDEA202501170198

- Difficulty date: January 17, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK (15MM) WAS FOUND AT R/H WING CENTER FLAP RIB26 AFT AREA OF TOP SURFACE RIB   FLANGE. PERFORMED CUT OUT DAMAGED FLANGE AND INSTALLED REPAIR ANGLE AT RH WING CENTER   FLAP RIB26, S-2.8~REAR SPAR AND EXTERNAL PLATE AT RIB26~27,S-2.2~REAR SPAR FOR REPAIR   I.A.W FEDEX EA NO:T6-5750-T0381883P1, SEQ NO:XXX TITLE :WINGS - FLIGHT SURFACES - RH   CENTER FLAP-CRACKS IN UPPER FLANGES OF RIB 26 AND 27-ALI 575306-01-1A. THIS REPAIR IS   CLASSIFIED AS CAT A AND MAJOR REPAIR PER GMM 6-2-100.
